Acknowledgement of priority - A fractional Helly theorem for boxes

Bárány, Imre, Fodor, Ferenc, Martínez-Pérez, Álvaro, Montejano, Luis Pedro, Oliveros, Déborah, Pór, Attila: Acknowledgement of priority - A fractional Helly theorem for boxes.
COMPUTATIONAL GEOMETRY-THEORY AND APPLICATIONS, 67. p. 1. ISSN 0925-7721 (2018)

[img]
Preview
Text
Acknowledgement-of-priority-SZTE-publicatio.pdf - Accepted Version

Download (146kB) | Preview
Item Type: Article
Journal or Publication Title: COMPUTATIONAL GEOMETRY-THEORY AND APPLICATIONS
Date: 2018
Volume: 67
Page Range: p. 1
ISSN: 0925-7721
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 3279708
DOI id: https://doi.org/10.1016/j.comgeo.2016.09.001
Date Deposited: 2020. Feb. 24. 09:33
Last Modified: 2020. Feb. 24. 09:33
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/18287

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year